# SDR COMA0260382

- Difficulty date: June 21, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N991CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7216
- Aircraft time: 9,880 hours, 10,075 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

FLIGHT 5535 CONFIG SPOILERS CAUTION DURING T/O.FOUND SPOILER LEVER AJAR - RESET LEVER AND SYSTEM TEST NORMAL.
